# SDR AALA202307055764

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 69,779 hours, 32,217 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY #2 OVEN HAD ODOR DURING USE. REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
